Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Diabetic, cured prostate cancer, leg cramps

I am an 80 year old slightly diabetic who had prostate cancer in 2oo4 and practically cures with my PSA level under control. I have been getting cramps in my legs now and then. This has intensifies last few days with the pain so intense that I feel as if my feet get bent at the ankle or the calf muscle getting rapped up that I cannot put my feet down, This haapens at night when I am asleep and lasts upto 15/20 minutes. No pain killer or balms help. How can I stop this?Regards I.S.Rao
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Cramps are likely due to electrolyte imbalances as well as increase levels of lactic acids .
following tips will help
1 Limb elevation while sleeping - esp with use of pillow .
2 Vit E supplements like Evion 400 mg twice daily will also benefit
3 Get your serum electrolyte tests done
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor